"crashing" with iTRAQ dissolution buffer
I have peptides product extracted from SDS-PAGE gel after trypsin digestion (tiny amount). Then I try to dissolve them in the iTRAQ buffer (0.5 M TEAB, 30 uL). Whenever I bring the pH to 8.5, the solution turns to "milky". I also tried 0.5 M borate buffer and same thing happens.
I wonder what could've been wrong? In-gel digestion was done with 50 mM TEAB, and peptides were extracted with 60% ACN/5% FA, and dried out ...
Please help. Thanks!
Re: "crashing" with iTRAQ dissolution buffer
Actually, I have often noticed precipitate in iTRAQ labeling reactions. I have never tried to resolubilize the the precipitate and analyze it so I am not sure exactly what it is. But I have tested ratios and analyzed the sample and it has never seemed to cause a problem. For instance, if only one of the four samples had a precipitate the ratios still came out as expected. And it didn't seem to effect number of IDs as I was getting similar numbers to those from unlabeled sample. My samples were always whole cell lysates FYI.
While its disconcerting to see, it might not cause you problems in the end.
Also, I would be curious to hear if anyone knows what this is and why it happens.
|All times are GMT. The time now is 02:35 AM.|
Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2005 - 2012 Molecular Station | All Rights Reserved